# SDR DALA2024010900380

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,408 hours, 15,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 AFT CARGO UPPER STRAP AT RBL20 BETWEEN STA1219 AND STA1241 FOUND CRACK. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ERA 614515-14. (0140638)
